# SDR DALA2023010600099

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 20,112 hours, 7,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT SEATS 1-5 ISLE. FIRST CLASS. R/R POWER SUPPLY M2816 AND BATTERY REF B737 AMM 33-51. OPS CHECKS GOOD.
